For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 5, Number 1, 2015, Pages 52-63                                                                DOI:10.11948/2015005
Numerical solution of fourth-order time-fractional partial differential equations with variable coefficients
M. Javidi,Bashir Ahmad
Keywords:Fourth-order, time-fractional differential equations, Laplace transform, homotopy perturbation method, Stehfest's numerical inversion algorithm.
Abstract:
      In this paper, a numerical method for fourth-order time-fractional partial differential equations with variable coefficients is proposed. Our method consists of Laplace transform, the homotopy perturbation method and Stehfest's numerical inversion algorithm. We show the validity and efficiency of the proposed method (so called LHPM) by applying it to some examples and comparing the results obtained by this method with the ones found by Adomian decomposition method (ADM) and He's variational iteration method (HVIM).
PDF      Download reader